Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On hydromagnetic instabilities driven by the Hartman boundary layer in a rapidly rotating sphere

Title data

Zhang, Keke ; Busse, Friedrich H.:
On hydromagnetic instabilities driven by the Hartman boundary layer in a rapidly rotating sphere.
In: Journal of Fluid Mechanics. Vol. 304 (December 1995) . - pp. 263-214.
ISSN 0022-1120

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 15 Jan 2021 13:30
Last Modified: 15 Jan 2021 13:30
URI: https://eref.uni-bayreuth.de/id/eprint/61938